# SDR QXEA0200160

- Difficulty date: February 9, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING STATION 8200 FLAP BEAM ATTACH FITTING ON REAR SPAR HAS TWO CHAFE MARKS ON BOTH LUGS OF FITTING.  REPAIRED IAW HORIZON AIR EA 4-57-577 AND FOKKER SRM 51-10-04.
